# SDR MASA2017090112588

- Difficulty date: September 1, 2017
- Submitted: September 2, 2017
- Operation: Air carrier
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 2,878 hours, 1,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR IN CABIN IN FLIGHT. INSPECTED PACKS AND WATER SEPARATORS AND OPERATED RECIRCULATION FANS, COULD NOT DUPLICATE.
